# SDR VGCA20121010

- Difficulty date: October 10, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N251FL
- Make and model: Boeing 727277
- Aircraft serial: 20551
- Aircraft time: 60,496 hours, 37,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN DAMAGED.
